Alert archive / Ohio / Flash Flood Warnings in 2015

Flash Flood Warning 67, NWS Charleston, WV

August 10, 20154 counties in Ohio

NWS Charleston, WV issued this flash flood warning at Aug 10, 2015, 8:32 PM EDT for 4 counties in Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2015, 8:32 PM EDT (00:32 UTC)
Expired
Aug 10, 2015, 11:30 PM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Gallia County, OH, Jackson County, OH, Meigs County, OH, Vinton County, OH

The radar

The Charleston,WV radar (KRLX), 95 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 702 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
702 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
977 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

093 
WGUS51 KRLX 110032
FFWRLX
OHC053-079-105-163-110330-
/O.NEW.KRLX.FF.W.0067.150811T0032Z-150811T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
832 PM EDT MON AUG 10 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN MEIGS COUNTY IN SOUTHEASTERN OHIO...
  SOUTHEASTERN VINTON COUNTY IN SOUTHEASTERN OHIO...
  NORTHEASTERN JACKSON COUNTY IN SOUTHEASTERN OHIO...
  NORTHEASTERN GALLIA COUNTY IN SOUTHEASTERN OHIO...

* UNTIL 1130 PM EDT
    
* AT 830 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO AND A HALF INCHES OF 
  RAIN HAVE ALREADY FALLEN EARLIER THIS EVENING IN A RAPID AMOUNT OF 
  TIME. ANOTHER INCH OF RAIN IS POSSIBLE WITH THIS ROUND OF RAIN. 
  FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WELLSTON...POMEROY...RUTLAND...MIDDLEPORT...HAMDEN...VINTON...
  WILKESVILLE...CHESHIRE...RADCLIFFE...KYGER...SALEM CENTER...
  CARPENTER AND DYESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3918 8254 3917 8222 3907 8222 3906 8205
      3899 8205 3898 8208 3894 8211 3896 8254

$$

26
2 follow-up statements
374 
WGUS71 KRLX 110208
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1008 PM EDT MON AUG 10 2015

OHC053-079-105-163-110330-
/O.CON.KRLX.FF.W.0067.000000T0000Z-150811T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MEIGS OH-VINTON OH-JACKSON OH-GALLIA OH-
1008 PM EDT MON AUG 10 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT FOR
NORTHWESTERN MEIGS...SOUTHEASTERN VINTON...NORTHEASTERN JACKSON AND
NORTHEASTERN GALLIA COUNTIES...

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WELLSTON...POMEROY...RUTLAND...MIDDLEPORT...HAMDEN...VINTON...
WILKESVILLE...CHESHIRE...RADCLIFFE...KYGER...SALEM CENTER...CARPENTER
AND DYESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3918 8254 3917 8222 3907 8222 3906 8205
      3899 8205 3898 8208 3894 8211 3896 8254

$$

26
302 
WGUS71 KRLX 110258
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1058 PM EDT MON AUG 10 2015

OHC053-079-105-163-110308-
/O.CAN.KRLX.FF.W.0067.000000T0000Z-150811T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MEIGS OH-VINTON OH-JACKSON OH-GALLIA OH-
1058 PM EDT MON AUG 10 2015

...THE FLASH FLOOD WARNING FOR NORTHWESTERN MEIGS...SOUTHEASTERN
VINTON...NORTHEASTERN JACKSON AND NORTHEASTERN GALLIA COUNTIES IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3918 8254 3917 8222 3907 8222 3906 8205
      3899 8205 3898 8208 3894 8211 3896 8254

$$

26

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 2:34 PM EDT, 5 hours 58 minutes earlier.

Area forecast discussion, Aug 10, 2:34 PM EDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
234 PM EDT MON AUG 10 2015

.SYNOPSIS...
WEAK LOW PRESSURE DEVELOPS IN UPPER OHIO VALLEY MOVES NORTHEAST
TONIGHT...DRAGGING A COLD FRONT THRU LATE TONIGHT AND EARLY TUESDAY
MORNING. DRIER WITH COOLER NIGHTS WEDNESDAY INTO THURSDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
A SERIES OF VORT MAXES AND INSTABILITY ARE TRIGGERING SHOWERS AND
THUNDERSTORMS IN THE MUGGY AIRMASS THAT IS OUT AHEAD OF A
DEVELOPING LOW PRESSURE AREA OVER NW OHIO AND ITS TRAILING COLD
FRONT. THIS LOW IS EXPECTED TO MOVE NE AND THE ITS COLD FRONT TO
MOVE ACROSS THE CWA OVERNIGHT TONIGHT AND EXIT TUESDAY MORNING.
SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND BE
MORE NUMEROUS WITH THE COLD FRONT TONIGHT.

LOW CLOUDS AND LINGERING MOISTURE WILL CONTINUE THE SLIGHT CHC OF
SHOWERS IN THE WV MOUNTAINS TOMORROW MORNING. DRYER AND COOLER AIR
WILL WORK IN BEHIND THE FRONT TO DRY US OUT DURING THE DAY
TOMORROW. CONSENSUS GUIDANCE TEMPERATURES THROUGHOUT.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
UPPER TROUGH ACROSS THE EASTERN U.S. ALONG WITH SEVERAL EMBEDDED
SHORTWAVES...WILL KEEP A MENTION OF SHOWERS AND THUNDERSTORMS IN
THE FORECAST FOR THE SHORT TERM PERIOD. IN ADDITION...SOMEWHAT
COOLER WEATHER WILL BE REALIZED TOO. THE POTENTIAL FOR A MORE
POTENT WAVE IS POSSIBLE WEDNESDAY AFTERNOON...BUT THIS STILL
REMAINS IN QUESTION AS MODELS VARY ON THE HANDLING OF THIS
SITUATION. HIGH PRESSURE THEN NUDGES IN FROM THE WEST THIS
THURSDAY AND FRIDAY...FOR A BRIEF BREAK IN THE WEATHER.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
WEEKEND AND BEYOND REMAINS RATHER UNCERTAIN. ANOTHER FRONT WILL
APPROACH OVER THE WEEKEND. GFS TENDS TO BRING THE FRONTAL BOUNDARY
THROUGH THE CWA OVER THE WEEKEND...WITH SHOWERS AND THUNDERSTORMS.
WHILE ECMWF IS A DRIER SOLUN...AND TENDS TO WASH OUT THE FRONT
ACROSS THE NORTHERN PART OF CWA. FOR NOW...WENT AHEAD AND PUT A
SLIGHT CHANCE TO CHANCE POPS ACROSS THE CWA.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
INCREASED THUNDERSTORM COVERAGE OVER MUCH OF THE REGION THIS
AFTERNOON WITH LOCALIZED MVFR AND POSSIBLE IFR IN SHRA/TSRA/CIGS.
COLD FRONT TO PUSH THROUGH OVERNIGHT TONIGHT WITH MVFR/IFR
CIGS/SHRA/TSRA WITH THE FRONT. BEHIND THE FRONT LINGERING MVFR/IFR
SHOWERS/FOG/CIGS TO 12Z TUESDAY AND LINGER PAST 12Z TUESDAY IN THE
WV MOUNTAINS. CONDITIONS IMPROVE TO VFR...MAINLY BETWEEN 15Z- 18Z
TUESDAY.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: SPECIFIC TIMING AND DURATION OF ROUNDS OF
CONVECTION THIS AFTERNOON AND OVERNIGHT TONIGHT WILL VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    M
HTS CONSISTENCY  H    H    H    H    H    H    M    M    M    M    M    M
BKW CONSISTENCY  H    H    H    H    H    H    M    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    M    M    M    M    M    M
PKB CONSISTENCY  H    H    H    H    H    H    M    M    M    M    M    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    M

AFTER 18Z TUESDAY...
NEAR AND IN WAKE OF FRONT...LINGERING IFR CEILINGS IN LIGHTER SHOWERS
THROUGH TUESDAY MORNING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JS/SL
NEAR TERM...JS
SHORT TERM...SL
LONG TERM...SL
AVIATION...JS
Hazardous weather outlook, Aug 10, 6:30 AM EDT, 14 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
630 AM EDT MON AUG 10 2015

KYZ101>103-OHZ066-067-075-076-083>087-WVZ006>011-014-017-019-020-
111030-
GREENUP-CARTER-BOYD-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-
MEIGS-GALLIA-LAWRENCE OH-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-
TYLER-PUTNAM-WIRT-RITCHIE-DODDRIDGE-
630 AM EDT MON AUG 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS COULD DEVELOP LATE THIS AFTERNOON
OR THIS EVENING. BRIEF STRONG WIND GUSTS AND DOWNPOURS WOULD BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ105-VAZ003-004-WVZ005-013-015-016-018-024>040-046-047-111030-
LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-LINCOLN-KANAWHA-ROANE-CALHOUN-
MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-
WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
630 AM EDT MON AUG 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
KENTUCKY...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 10, 5:00 PM EDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
500 PM EDT MON AUG 10 2015

WVZ015-026-036-102145-
KANAWHA-BOONE-FAYETTE-
500 PM EDT MON AUG 10 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FAYETTE AND
SOUTHEASTERN KANAWHA COUNTIES...

AT 459 PM EDT...A STRONG THUNDERSTORM WAS NEAR BURNWELL...OR 18 MILES
EAST OF MADISON...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 45 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...OAK HILL...MONTGOMERY...ANSTED...SMITHERS...GAULEY
BRIDGE...HAWKS NEST STATE PARK...POWELLTON...BURNWELL...HANDLEY...
SYLVESTER...ESKDALE...SHARON...LEEWOOD AND DAWES.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3801 8156 3815 8156 3823 8113 3821 8111
      3820 8107 3797 8106
TIME...MOT...LOC 2059Z 269DEG 26KT 3810 8147

26
Special weather statement, Aug 10, 5:38 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
538 PM EDT MON AUG 10 2015

OHZ075-083>086-WVZ007>009-102245-
VINTON-ATHENS-MEIGS-GALLIA-JACKSON-MASON-JACKSON-WOOD-
538 PM EDT MON AUG 10 2015

...A STRONG THUNDERSTORM WILL AFFECT MEIGS...SOUTHERN VINTON...
JACKSON...NORTHEASTERN GALLIA...SOUTHWESTERN WOOD...NORTHWESTERN
MASON AND NORTHWESTERN JACKSON COUNTIES...

AT 537 PM EDT...A STRONG THUNDERSTORM WAS NEAR WELLSTON...MOVING EAST
AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
JACKSON...WELLSTON...POINT PLEASANT...RIPLEY...POMEROY...RACINE...
RUTLAND...FORKED RUN STATE PARK...RAVENSWOOD...NEW HAVEN...MASON...
SANDYVILLE...TUPPERS PLAINS...LUBECK...MIDDLEPORT...CHESTER...
HAMDEN...SYRACUSE...HARTFORD CITY AND COALTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3917 8279 3917 8277 3920 8276 3921 8162
      3881 8162 3896 8281
TIME...MOT...LOC 2137Z 271DEG 46KT 3905 8251

26
Special weather statement, Aug 10, 6:31 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
631 PM EDT MON AUG 10 2015

OHZ066-067-075-076-084-085-102330-
VINTON-MORGAN-WASHINGTON-ATHENS-MEIGS-PERRY-
631 PM EDT MON AUG 10 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PERRY...NORTH
CENTRAL MEIGS...NORTHEASTERN VINTON...SOUTHWESTERN MORGAN...
NORTHWESTERN WASHINGTON AND ATHENS COUNTIES...

AT 630 PM EDT...A STRONG THUNDERSTORM WAS NEAR NELSONVILLE...MOVING
SOUTHEAST AT 30 MPH.

WIND GUSTS OF 45 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ATHENS...NELSONVILLE...GLOUSTER...BEVERLY...ALBANY...SHAWNEE...
COOLVILLE...CHESTERHILL...LAKE HOPE STATE PARK...CHAUNCEY...NEW
STRAITSVILLE...CORNING...BUCHTEL...LOWELL...STOCKPORT...
JACKSONVILLE...MURRAY CITY...TRIMBLE...HEMLOCK AND AMESVILLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3953 8151 3910 8192 3939 8252 3939 8229
      3947 8228 3947 8217 3955 8216 3956 8226
      3959 8226 3960 8230 3970 8218
TIME...MOT...LOC 2230Z 293DEG 27KT 3952 8225

26
Special weather statement, Aug 10, 6:42 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
642 PM EDT MON AUG 10 2015

OHZ085-086-WVZ007-008-014-102345-
MEIGS-GALLIA-MASON-JACKSON-PUTNAM-
642 PM EDT MON AUG 10 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MEIGS...
NORTHEASTERN GALLIA...MASON AND CENTRAL JACKSON COUNTIES...

AT 642 PM EDT...A STRONG THUNDERSTORM WAS NEAR POINT PLEASANT...
MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
POINT PLEASANT...GALLIPOLIS...RIPLEY...POMEROY...RACINE...
RAVENSWOOD...NEW HAVEN...MASON...SANDYVILLE...MIDDLEPORT...
SYRACUSE...HARTFORD CITY...HENDERSON...LEON...CHESHIRE...FAIRPLAIN...
MOUNT ALTO...LETART...COTTAGEVILLE AND KYGER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3885 8232 3903 8216 3896 8157 3861 8176
TIME...MOT...LOC 2242Z 287DEG 21KT 3893 8211

26

Nearby

Flash Flood Warnings in Ohio, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.